TV
05/15/2013 09:13 am ET Updated May 15, 2013

CBS Schedule For 2013-2014: 'Hawaii Five-0' Moves To Fridays, 'The Crazy Ones' Gets Thursday Slot

CBS

CBS announced its new schedule for the 2013-2014 season and it's filled with some changes and new comedies. "Person of Interest" moves to Tuesdays at 10 p.m. ET. "Hawaii Five-0" is moving from Mondays at 10 p.m. ET to Fridays at 9 p.m. ET.

Anna Faris' "Mom" gets post-"2 Broke Girls" spot on Mondays at 9:30 p.m. ET. Not on the schedule is "Mike & Molly," which will be held for midseason. CBS ordered 22 episodes of "Mike & Molly" and stressed it's a show they love.

Check out the full schedule below.

MONDAY
8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM WE ARE MEN (New)
9:00-9:30 PM 2 BROKE GIRLS
9:30-10:00 PM MOM (New)
10:00-11:00 PM HOSTAGES (New)/INTELLIGENCE (Mid-Season) (New)

TUESDAY
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM PERSON OF INTEREST (New Time)

WEDNESDAY
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION

THURSDAY
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM THE MILLERS (New)
9:00-9:30 PM THE CRAZY ONES (New)
9:30-10:00 PM TWO AND A HALF MEN (New Time)
10:00-11:00 PM ELEMENTARY

FRIDAY
8:00-9:00 PM UNDERCOVER BOSS
9:00-10:00 PM HAWAII FIVE-0 (New Time)
10:00-11:00 PM BLUE BLOODS

SATURDAY
8:00-8:30 PM COMEDYTIME SATURDAY (N)
8:30-9:00 PM COMEDYTIME SATURDAY (N)
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS

SUNDAY
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM THE MENTALIST

PHOTO GALLERIES
CBS New Shows 2013-2014

Subscribe to the Entertainment email.
Home to your favorite fan theories and the best movie recs.

CONVERSATIONS